# SDR ASOA201101226

- Difficulty date: June 16, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 13,101 hours, 12,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT SILL ANGLE IS CORRODED.  REMOVED PAX DOOR CORRODED SILL ANGLE IAW SRM 51-42-06, 51-42-10 & 51-42-21.   LOCATED & DRILLED NEW SERVICEABLE SILL ANGLE IAW SRM 51-40-11, 51-22-00, 51-42-06, 51-42-10.
